Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 896941, 8 pages
http://dx.doi.org/10.1155/2014/896941
Research Article

On a Class of Variational-Hemivariational Inequalities Involving Upper Semicontinuous Set-Valued Mappings

1School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2Department of Mathematics, Southwest Jiaotong University, Chengdu 611756, China

Received 24 January 2014; Accepted 17 March 2014; Published 27 April 2014

Academic Editor: Fu-quan Xia

Copyright © 2014 Guo-ji Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to the various coercivity conditions in order to guarantee existence of solutions and boundedness of the solution set for the variational-hemivariational inequalities involving upper semicontinuous operators. The results presented in this paper generalize and improve some known results.